# SDR WTAA950173

- Difficulty date: April 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve Outflow
- Part number: 2093K010800
- Condition: Failed
- Location: Fs 16128
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, G

## Discrepancy

SFO - EN ROUTE RDM TO SFO, FAILURE OF PRESSURIZATION SYSTEM 'AUTO' MODE REPORTED.  CREW REPORTED LIMITED PRESSURIZATION CONTROL AVAILABLE IN 'MANUAL' MODE.  AIRCRAFT DESCENDED TO LOWER ALTITUDE.  DURING DESCENT, CABIN OXYGEN MASKS DEPLOYED (14,000 FT SWITCH).  MASKS WERE NOT UTILIZED AS AIRCRAFT CONTINUED FLIGHT IN UNPRESSURIZED CONFIGURATION.  MAINTENANCE REPLACED PNEUMATIC OUTFLOW VALVE AND RESTOWED OXYGEN MASKS.  PRESSURIZATION SYSTEM OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.  (M)
